Necessary and sufficient conditions for semi-uniform ergodic theorems and their applications
Zuohuan Zheng Jing Xia Zhiming Zheng
Discrete & Continuous Dynamical Systems - A 2006, 14(3): 409-417 doi: 10.3934/dcds.2006.14.409
It has been established one-side uniform convergence in both the Birkhoff and sub-additive ergodic theorems under conditions on growth rates with respect to all the invariant measures. In this paper we show these conditions are both necessary and sufficient. These results are applied to study quasiperiodically forced systems. Some meaningful geometric properties of invariant sets of such systems are presented. We also show that any strange compact invariant set of a $\mathcal{C}^1$ quasiperiodically forced system must support an invariant measure with a non-negative normal Lyapunov exponent.
keywords: quasiperiodically forced systems. strange attractors Ergodic theorems

Year of publication

Related Authors

Related Keywords

[Back to Top]